Volume 26, 2020
Special issue in the honor of Enrique Zuazua's 60th birthday
|Number of page(s)||28|
|Published online||17 December 2020|
Stochastic linear quadratic optimal control problems for mean-field stochastic evolution equations*
School of Mathematics, Sichuan University,
Sichuan Province, PR China.
** Corresponding autjor: email@example.com
Accepted: 18 November 2020
We study a linear quadratic optimal control problem for mean-field stochastic evolution equation with the assumption that all the coefficients concerned in the problem are deterministic. We show that the existence of optimal feedback operators is equivalent to that of regular solution to the system which is coupled by two Riccati equations and an explicit formula of the optimal feedback control operator is given via the regular solution. We also show that the mentioned Riccati equations admit a unique strongly regular solution when the cost functional is uniformly convex.
Mathematics Subject Classification: 93E20 / 49N10 / 49N35
Key words: Mean-field stochastic evolution equation / linear quadratic optimal control problem / optimal feedback operator / Riccati equation
© EDP Sciences, SMAI 2020
Initial download of the metrics may take a while.